# SDR SWIA202161256

- Difficulty date: August 1, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  INBOARD FORWARD GALLEY MOUNT PLATE IS CORRODED    (C-CHECK RO 9-30-21)    REMOVED AND REPLACED WITH NEW INBD FWD GALLEY MOUNT PLATE REF CRJ200 SRM 51-42-06 AND DWG: 601R38669, REV N. COMPLIED WITH 51-900-1003-SKY
